Variétés complexes compactes : une généralisation de la construction de Meersseman et López de Medrano-Verjovsky
[Compact complex manifolds: an extension of Meersseman's and López de Medrano-Verjovsky's construction]
Annales de l'Institut Fourier, Volume 51 (2001) no. 5, pp. 1259-1297.

In this paper, we construct new compact complex manifolds as spaces of orbits of linear actions on n , generalizing Meersseman’s results. We also give some properties of our manifolds.

Nous construisons de nouvelles variétés complexes compactes comme espaces d’orbites d’actions linéaires de n , généralisant en cela les constructions de Meersseman. Nous donnons également certaines propriétés de ces variétés.

DOI: 10.5802/aif.1855
Classification: 32Q99,  32M05,  05A05
Keywords: compact complex manifolds, complex abelian Lie groups, combinatorics on finite sets
Bosio, Frédéric 1

1 Université de Poitiers, Département de Mathématiques, UMR 6086, Boulevard Pierre et Marie Curie, BP 30179, 86962 Futuroscope Chasseneuil Cedex (France)
@article{AIF_2001__51_5_1259_0,
     author = {Bosio, Fr\'ed\'eric},
     title = {Vari\'et\'es complexes compactes : une g\'en\'eralisation de la construction de {Meersseman} et {L\'opez} de {Medrano-Verjovsky}},
     journal = {Annales de l'Institut Fourier},
     pages = {1259--1297},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {51},
     number = {5},
     year = {2001},
     doi = {10.5802/aif.1855},
     zbl = {0994.32018},
     mrnumber = {1860666},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1855/}
}
TY  - JOUR
AU  - Bosio, Frédéric
TI  - Variétés complexes compactes : une généralisation de la construction de Meersseman et López de Medrano-Verjovsky
JO  - Annales de l'Institut Fourier
PY  - 2001
DA  - 2001///
SP  - 1259
EP  - 1297
VL  - 51
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1855/
UR  - https://zbmath.org/?q=an%3A0994.32018
UR  - https://www.ams.org/mathscinet-getitem?mr=1860666
UR  - https://doi.org/10.5802/aif.1855
DO  - 10.5802/aif.1855
LA  - fr
ID  - AIF_2001__51_5_1259_0
ER  - 
%0 Journal Article
%A Bosio, Frédéric
%T Variétés complexes compactes : une généralisation de la construction de Meersseman et López de Medrano-Verjovsky
%J Annales de l'Institut Fourier
%D 2001
%P 1259-1297
%V 51
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1855
%R 10.5802/aif.1855
%G fr
%F AIF_2001__51_5_1259_0
Bosio, Frédéric. Variétés complexes compactes : une généralisation de la construction de Meersseman et López de Medrano-Verjovsky. Annales de l'Institut Fourier, Volume 51 (2001) no. 5, pp. 1259-1297. doi : 10.5802/aif.1855. http://archive.numdam.org/articles/10.5802/aif.1855/

[Akh] D.N. Akhiezer Lie group actions in complex analysis, Aspects of Math. (1995) | Zbl

[CE] E. Calabi; B. Eckmann A class of complex manifolds which are not algebraic, Annals of Math., Volume 58 (1953), pp. 494-500 | DOI | MR | Zbl

[CKP] C. Camacho; N. Kuiper; J. Palis The topology of holomorphic flows with singularities, Publ. Math. I.H.E.S., Volume 48 (1979), pp. 5-38 | Numdam | MR | Zbl

[Hae] A. Haefliger Deformations of transversely holomorphic flows on spheres and deformations of Hopf manifolds, Comp. Math., Volume 55 (1985), pp. 241-251 | Numdam | MR | Zbl

[Ho] H. Hopf Zur Topologie der komplexen Manifaltigkeiten, Studies and Essays presented to R. Courant, New York, 1948 | MR | Zbl

[Ino] M. Inoue On surfaces of class VII 0 , Invent. Math., Volume 24 (1974), pp. 269-310 | DOI | MR | Zbl

[LDM] S. López de Medrano The topology of the intersection of quadrics in n , Lecture Notes in Math., Volume 1370 (1989), pp. 280-292 | DOI | MR | Zbl

[LDMV] S. López de Medrano; A. Verjovsky A new family of complex compact non symplectic manifolds, Bol. Soc. Math. Bra., Volume 28 (1997) no. 2, pp. 253-269 | DOI | MR | Zbl

[LN1] J.-J. Loeb; M. Nicolau Holomorphic flows and complex structures on products of odd dimensional spheres, Math. Annalen, Volume 306 (1996), pp. 781-817 | DOI | MR | Zbl

[LN2] J.-J. Loeb; M. Nicolau On the complex geometry of a class of non-kählerian manifolds, Israel J. Math., Volume 110 (1999), pp. 371-379 | DOI | MR | Zbl

[Me] L. Meersseman Un procédé géométrique de construction de variétés compactes, complexes, non algébriques en dimension quelconque (1998) (Thèse de doctorat, Université de Lille 1)

[Me′] L. Meersseman A new geometric construction of compact complex manifolds in any dimension, Math. Annalen, Volume 317 (2000), pp. 79-115 | DOI | MR | Zbl

[Wi] J. Winkelmann Complex analytic geometry of complex parallelizable manifolds, Mémoires S.M.F., nouv. série, Volume 72-73 (1998) | Numdam | MR | Zbl

Cited by Sources: